# SDR USAAF97013

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Left Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1174 - CLT-SDF - AFTER TAKEOFF FROM CLT LEFT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR AND LIGHT REMAINED ON.  PERFORMED PROCEDURES.  FLIGHT RETURNED TO CLT WITHOUT FURTHER INCIDENT.  NORMAL LANDING WITH ALL GREEN LIGHTS WITH GEAR DOWN.  MAINTENANCE RIGGED LEFT MAIN OUTBOARD GEAR DOOR.  OPERATIONAL CHECK GOOD.  (M)
